# SDR FDEA202010152515

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AT STA 1640LH BELOW STR 14L HAS CRACK INDICATION.  ACCOMPLISHED EA F-5310-T0357159: FUSELAGE-MAINFRAME-FRAME STA 1640 S-14L CRACK INDICATION.  THIS EA DEVIATES FROM EO F-5310-E0344602.
